# SDR 2007UALA01077

- Difficulty date: April 6, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 54,102 hours, 29,212 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58781
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EEL LIGHTS INOP FROM ROW 12 TO ROW 15.  *S/D*  POWER STRIP IS CUT AT SEAT 11.  REPLACED POWER STRIP.
